# SDR DALA2021070203654

- Difficulty date: March 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 77,732 hours, 10,266 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Frm 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CRACK WEB BELLY FAIRING AT FR53.2 LEFT SIDE AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REAPIR LOCATED ON WEB BELLY FAIRING AREA AT FRAME 53.2 LEFT SIDE AT LOWER FUSELAGE AS PER ERA 590277-14. (1768696)
